# SDR UALA2010082603143

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 71,539 hours, 20,659 cycles
- Engine: Pwa PW2040
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 332153012
- Part serial: 440
- Condition: Faulty
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ELEVATOR PCU STATUS MESSAGE. ACP BLOCK 1 LT PCU MESSAGE RETURNED, NO TIME TO TROUBLESHOOT. ACCOMPLISHED FIM TO BLOCK 11. INSPECTION WIRE WAS NOT ABLE TO GO THROUGH INSPECTION HOLE. ALSO ACCOMPLISHED DIODE CHECK IN PCA TS5206. ONE DIODE FAILED RINGOUT CHECK-FAILURE OF DIFFERENTIAL PRESSURE SENSOR IN PCA. REPLACED OUTBOARD PCU ON LT ELEVATOR. OPS CHECKED, LEAK CHECKED GOOD. MESSAGE WENT AWAY.
